MAUDE Adverse Event Report: ACUTUS MEDICAL, INC. FLEXCATH CROSS TRANSSEPTAL SOLUTION; TRANSSEPTAL INTERATED DILATOR/NEEDLE

ACUTUS MEDICAL, INC. FLEXCATH CROSS TRANSSEPTAL SOLUTION; TRANSSEPTAL INTERATED DILATOR/NEEDLE
Model Number 900308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vascular perforation is a is a potential clinical risk associated with the flexcath cross device, which is the same as the risk of a procedure performed with similar, competitive devices.No non-conformances were found after an analysis of production records.
 
Event or Problem Description
It was reported that during a procedure to place a left atrial appendage (laa) closure device from another manufacturer, the dilator/transseptal needle and sheath were advanced into the external iliac vein.It was further reported that patient's blood pressure dropped, and an external iliac vein perforation occurred.A balloon angioplasty was performed to stop the bleeding.The patient was under general anesthesia.The case was aborted.A computerized tomography (ct) was performed and confirmed that the bleeding had stopped.No further patient complications have been reported as a result of this event.Per follow up from the representative there were no complications or observations noted prior to the event.No device malfunction or issue was reported.

Brand Name
FLEXCATH CROSS TRANSSEPTAL SOLUTION
Common Device Name
TRANSSEPTAL INTERATED DILATOR/NEEDLE
Manufacturer (Section D)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
ACUTUS MEDICAL, INC.
2210 faraday ave
suite 100
carlsbad CA 92008
Manufacturer Contact
james bennett
2210 faraday ave
suite 100
carlsbad, CA 92008
MDR Report Key20510372
Report Number3012120746-2024-00019
Device Sequence Number17942881
Product Code DRE
UDI-Device Identifier00850027837901
UDI-Public(01)00850027837901(11)240119(17)260117(11)105559
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number900308
Device Lot Number105559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown